Side Effects Of Using Drugs To Treat Hair Loss?
I have read articles related to Minoxidil and there are written side effects of using hair loss for 2-6 weeks. Now I am taking minoxidil and my hair is falling out so easily, is this a natural side effect or not? Thanks
Hello Christian! Thank you for asking at HealthReplies.com.
Minoxidil is a prescription drug that is used by doctors to treat androgenic alopecia or genetic-related baldness with a characteristic pattern of baldness. In men, the pattern of baldness is usually characterized by a backward hairline and hair loss at the top of the head, whereas in women, it is usually seen from thinning hair at the age of 40 years. Other baldness disorders generally can not be overcome with this minoxidil. Side effects that can occur with minoxidil are hair loss in the early weeks of use. After months of use, usually new hair that grows can only be seen. Hair that grows is usually thinner than the previous hair. Discuss this with your dermatologist when in control. Avoid using Minoxidil without control to a dermatologist.
That's all information from me. I hope this helps.